EconPapers    
Economics at your fingertips  
 

On (non-) monotonicity of cooperative solutions

Yair Tauman () and Andriy Zapechelnyuk

International Journal of Game Theory, 2010, vol. 39, issue 1, 171-175

Keywords: Cooperative games; Aggregate monotonicity; Axiomatic solution; Core; Shapley value; Nucleolus; C71; C78 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-009-0196-z (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: On (Non-) Monotonicity of Cooperative Solutions (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:spr:jogath:v:39:y:2010:i:1:p:171-175

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Series data maintained by Sonal Shukla ().

 
Page updated 2017-07-19
Handle: RePEc:spr:jogath:v:39:y:2010:i:1:p:171-175